Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 423163, 14 pages
http://dx.doi.org/10.1155/2012/423163
Research Article

The Adjacency Matrix of One Type of Directed Graph and the Jacobsthal Numbers and Their Determinantal Representation

Department of Mathematics, Science Faculty, Selcuk University, 42250 Konya, Turkey

Received 9 February 2012; Accepted 26 March 2012

Academic Editor: Ferenc Hartung

Copyright © 2012 Fatih Yılmaz and Durmuş Bozkurt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Ahmet Öteleş, “On the connections between the permanents of some tridiagonal matrices and the Pell and Jacobsthal numbers,” International Journal of Pure and Applied Mathematics, vol. 111, no. 3, pp. 361–372, 2016. View at Publisher Β· View at Google Scholar